Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The subgroup structure of the Mathieu group $ M\sb {12}$

Authors: Francis Buekenhout and Sarah Rees
Journal: Math. Comp. 50 (1988), 595-605
MSC: Primary 20D08
MathSciNet review: 929556
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present a full description of the lattice of subgroups of the Mathieu group $ {M_{12}}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20D08

Retrieve articles in all journals with MSC: 20D08

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society